# SDR AU010107

- Difficulty date: January 30, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Part number: 11
- Condition: Loose
- Location: Seat Belt
- Part time: 4,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT ATTACHMENT BOLT LOOSE AT SEAT 11E. FOUND DURING INSPECTION IAW ER B73-25-20-246.
